RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2016, Volume 71, Issue 1(427), Pages 171–172 (Mi umn9702)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On confidence intervals for Brownian motion changepoint times

M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev

Steklov Mathematical Institute of Russian Academy of Sciences

Funding Agency Grant Number
Russian Science Foundation 15-11-30042
This work is supported by the Russian Science Foundation under grant 15-11-30042.


DOI: https://doi.org/10.4213/rm9702

Full text: PDF file (323 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2016, 71:1, 159–160

Bibliographic databases:

Document Type: Article
MSC: 62L10, 60G40
Presented: A. V. Bulinski
Accepted: 05.12.2015

Citation: M. V. Zhitlukhin, A. A. Muravlev, A. N. Shiryaev, “On confidence intervals for Brownian motion changepoint times”, Uspekhi Mat. Nauk, 71:1(427) (2016), 171–172; Russian Math. Surveys, 71:1 (2016), 159–160

Citation in format AMSBIB
\Bibitem{ZhiMurShi16}
\by M.~V.~Zhitlukhin, A.~A.~Muravlev, A.~N.~Shiryaev
\paper On confidence intervals for Brownian motion changepoint times
\jour Uspekhi Mat. Nauk
\yr 2016
\vol 71
\issue 1(427)
\pages 171--172
\mathnet{http://mi.mathnet.ru/umn9702}
\crossref{https://doi.org/10.4213/rm9702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3507467}
\zmath{https://zbmath.org/?q=an:06599758}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2016RuMaS..71..159Z}
\elib{http://elibrary.ru/item.asp?id=25707794}
\transl
\jour Russian Math. Surveys
\yr 2016
\vol 71
\issue 1
\pages 159--160
\crossref{https://doi.org/10.1070/RM9702}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376511100005}
\elib{http://elibrary.ru/item.asp?id=27110469}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84973527716}


Linking options:
  • http://mi.mathnet.ru/eng/umn9702
  • https://doi.org/10.4213/rm9702
  • http://mi.mathnet.ru/eng/umn/v71/i1/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Savchenko, V. R. Milov, “Decision support in intelligent maintenance-planning systems based on contextual multi-armed bandit algorithm”, XII International Symposium “Intelligent Systems”, INTELS'16, 5–7 October 2016, Moscow, Russia, Procedia Computer Science, 103, Elsevier, 2017, 316–323  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:271
    References:67
    First page:100

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018